# SDR CA051223012

- Difficulty date: December 16, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE ENGINE WAS REPORTED TO VIBRATE ACCOMPANIED BY AN UNCOMMANDED POWER ROLL-BACK AND SHUT DOWN.  A SUCCESSFUL IN-FLIGHT RELIGHT WAS ACCOMPLISHED.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
